# SDR SWAA2022071122798

- Difficulty date: June 25, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 663 VAPOR BARRIER WEB CRACKED AT LBL 44 / [01] EVALUATED AND FOUND CRACK AT LBL 44 1' LONG. FOUND TO BE REPAIRABLE IAW 57-10-10-2R-2 STEP 1(C)(NOTE); STEP 2(C)(NOTE) AND SRM 51-70-04-2R-10.  CLEANED AND PREPPED IAW SRM 51-70-04-2R-10 STEP 4 A-C.  VERIFIED MATERIAL IAW SRM 51-70-04-2R-0 REPAIR GENERAL TABLE 203. FIBERGLASS (A24484); RESIN (A120244).  REQUESTING OK TO BOND;[02] VERIFIED ITEM 1 OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 51-70-04-2R-10; PAR $ STEPS D;E;F; AND G AND SRM 51-70-04-2R-0 REPAIR GENERAL; DIGITAL THERMOMETER 30347; CAL DUE 4/30/23. TAP TEST GOOD.;[04] VERIFIED ITEM 3;[05] OK TO PRIME REPAIR AREA ON AC SIDE;[06] APPLIED PRIMER TO REPAIR IAW B737 AMM 51-21-41-370-804.;[07] VERIFIED STEP 6 AUDIT CW
